# SDR SWAA2024061486387

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA UNDER PANEL 221DF BETWEEN STA 312 AND STA 328 APPROX. LBL 52 HAS INTERCOSTAL WITH POSSIBLE CRACK.<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA UNDER PANEL 221DF BETWEEN STA 312 AND STA 328 APPROX. LBL 52 PER B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5400.;[02] VERIFIED STEP 1
